RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1894, Volume 17, Number 3, Pages 447–460 (Mi msb7275)  

Première section

Zur Theorie der Curven doppelter Krümmung

B. Anissimov


Full text: PDF file (835 kB)

Bibliographic databases:

Citation: B. Anissimov, “Zur Theorie der Curven doppelter Krümmung”, Mat. Sb., 17:3 (1894), 447–460

Citation in format AMSBIB
\Bibitem{Ani94}
\by B.~Anissimov
\paper Zur Theorie der Curven doppelter Kr\"ummung
\jour Mat. Sb.
\yr 1894
\vol 17
\issue 3
\pages 447--460
\mathnet{http://mi.mathnet.ru/msb7275}
\zmath{https://zbmath.org/?q=an:25.1170.02}


Linking options:
  • http://mi.mathnet.ru/eng/msb7275
  • http://mi.mathnet.ru/eng/msb/v17/i3/p447

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математическiй сборникъ
    Number of views:
    This page:87
    Full text:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019